Table of Contents Author Guidelines Submit a Manuscript
Research Article
Abstract and Applied Analysis
Volume 2016, Article ID 8037807, 1 page
http://dx.doi.org/10.1155/2016/8037807
Corrigendum

Corrigendum to “A Note on the Use of Generalized Sundman Anomalies in the Numerical Integration of the Elliptical Orbital Motion”

1Departamento de Matemáticas, Instituto de Matemáticas y Aplicaciones de Castellón, Universidad Jaume I de Castellón, 12071 Castellón, Spain
2Departamento de Matemática Aplicada, Universidad Politécnica de Valencia, 46022 Valencia, Spain

Received 1 February 2016; Accepted 15 February 2016

Copyright © 2016 José Antonio López Ortí et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In the paper entitled “A Note on the Use of Generalized Sundman Anomalies in the Numerical Integration of the Elliptical Orbital Motion” [1], caption of Table  2 must be “Optimal for , in Km and in Km/s.”

References

  1. J. A. López Ortí, F. J. Marco Castillo, and M. J. Martínez Usó, “A note on the use of generalized Sundman anomalies in the numerical integration of the elliptical orbital motion,” Abstract and Applied Analysis, vol. 2014, Article ID 691926, 8 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet